MAUDE Adverse Event Report: CITIEFFE S.R.L. RONDO'; TITANIUM CANNULATED SCREW

CITIEFFE S.R.L. RONDO'; TITANIUM CANNULATED SCREW
Model Number Screw ø4mm L45mm
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
The screw broke during the surgery, in particular during the screwing into the patella.

Brand Name
RONDO'
Common Device Name
TITANIUM CANNULATED SCREW
Manufacturer (Section D)
CITIEFFE S.R.L.
via armaroli, 21
calderara di reno, bologna 40012
IT  40012
MDR Report Key9817107
Report Number3003249380-2020-00001
Device Sequence Number19535156
Product Code HWC
UDI-Device Identifier08032909622436
UDI-Public(01)08032909622436(17)250105(10)0PI154350000
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K113388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2025
Device Model NumberScrew ø4mm L45mm
Device Catalogue NumberVP-14045
Device Lot Number0PI154350000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR